# SDR SWAA2021072117705

- Difficulty date: September 23, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BILGE FLOOR SUPPORT STRAP AT STA 727D +5 BETWEEN LBL 17.24 TO RBL 17.24; WL 155.5 MKD DOT 60-021 / FOUND DEEP CORROSION ; EXFOLIATION OUT OF LIMITS AT AFT CARGO BILGE SUPPORT STA 727D+5 BETWEEN LBL 17.24 TO RBL 17.24; REMOVED AND REPLACED AS PER REF B737-700 SRM 53-00-53-1A-2 & SRM 51-40-02-0G-0
